# SDR 20000914SH001

- Difficulty date: July 14, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N7RC
- Make and model: Beech 300BEECH
- Aircraft serial: FA58
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Ring
- Part number: 1460672
- Condition: Failed
- Location: Outflow Valve
- Part time: 4,005 hours
- Component: Outflow Valve, Airesrch
- Component part number: 1036487
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CLIMBING THROUGH 20,000 FEET, THE PILOT NOTED ERRATIC PRESSURIZATION WITH NO RATE CONTROL.  INVESTIGATION REVEALED THE OUTFLOW VALVE HAD FAILED INTERNALLY WHEN THE 146067-2, DIAPHRAGM-RETAINING RING CRACKED.  THE SAFETY VALVE WAS INSPECTED AND FOUND TO HAVE FAILED IN THE SAME MANNER AS THE OUTFLOW VALVE.  THE DIAPHRAGM-RETAINING RING IN THE SAFETY VALVE IS DATE STAMPED MAY 1980.  THE DATE STAMP ON THE DIAPHRAGM-RETAINING RING IN THE OUTFLOW VALVE IS UNREADABLE.  BOTH OUTFLOW AND SAFETY VALVES ARE DATE STAMPED JANUARY 1985.  BOTH VALVES ARE APPARENTLY THE ORIGINAL VALVES IN THE AIRCRAFT.  (X)
